Fredholm's third theorem for second order singular Dirichlet problem
Loading...
Date
2014-03-18
Authors
Lomtatidze, Aleksandre
Opluštil, Zdeněk
Advisor
Referee
Mark
Journal Title
Journal ISSN
Volume Title
Publisher
Springer
Altmetrics
Abstract
There are found conditions guarantee the validity of the third Fredholm's theorem for the second-order singular Dirichlet problem.
Jsou nalezeny podmínky zajišťující platnost třetí Fredholmovy věty pro singulární Dirichletovovu úlohu.
Jsou nalezeny podmínky zajišťující platnost třetí Fredholmovy věty pro singulární Dirichletovovu úlohu.
Description
Citation
Boundary Value Problems. 2014, vol. 2014, issue 13, p. 1-11.
http://www.boundaryvalueproblems.com/content/2014/1/59
http://www.boundaryvalueproblems.com/content/2014/1/59
Document type
Peer-reviewed
Document version
Published version
Date of access to the full text
Language of document
en